My husband takes Wellbutrin for depression and Concerta for ADD. He has gone through several ADD meds and had bad side effects-shaking hands, falling, lightheadedness. He's had some of that on Concerta too but felt like he could handle it. He was going to see a neurologist about it today.
Today he was arrested! He was late to work (big ADD problem) and sped up to pass a truck, and got stopped for speeding. The cop noticed the shaking hands and gave him field sobriety tests, which apparently he did not pass, so he took him to the hospital for a blood test and arrested him for DWI. My poor husband was handcuffed and all. Of course, he was stone cold sober. The ironic thing was that he missed the appointment with a neurologist.
He could lose his job if his boss decides he's not safe to drive to visit clients. It's a big requirement of the job.
Do other people have these side effects on this drug? Should he stop taking it? It might be easier to deal with the ADD than the brushes with the law.
We were lucky to get another appointment with a neurologist today. He suggested stopping the Concerta for a month. He needs it so bad, and so does our marriage. I'm afraid if he did that, he'd lose his job. He had worse side effects on Adderall and Ritalin, and Vyvanse eventually stopped working for him.
Any advice on this would be much appreciated.